MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Model Number 10445090
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated total prostate specific antigen (tpsa) patient sample result was obtained on a dimension vista 500 system.The result was reported to the physician(s) who questioned the result.The same sample was reprocessed on an alternate non-siemens system and a lower result was obtained.No corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated total prostate specific antigen (tpsa) result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated total prostate specific antigen (tpsa) patient sample result obtained on a dimension vista 500 system.Siemens healthcare diagnostics headquarters support center (hsc) has completed the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data logs.Hsc concluded that this is not a tpsa assay or dimension vista 500 system issue.Tpsa quality control (qc) was within laboratory acceptance range on the date of testing.The event was caused by an interference in the patient's sample.The tpsa instructions for use (ifu) contain this statement: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." there is no evidence of a potential product issue.The device is performing according to specifications.No further evaluation is required.Mdr 2517506-2022-00322 was filed for the same event.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15856240
Report Number2517506-2022-00321
Device Sequence Number20440310
Product Code MTF
UDI-Device Identifier00842768016660
UDI-Public00842768016660
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000021/S013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model Number10445090
Device Catalogue NumberK6451 SMN 10445090
Device Lot Number22089BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale